Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 484857, 9 pages
http://dx.doi.org/10.1155/2014/484857
Research Article

Coupled Coincidence Points for Mixed Monotone Random Operators in Partially Ordered Metric Spaces

1School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China
2Department of Mathematics and Statistics, Hanshan Normal University, Chaozhou 521041, China

Received 17 December 2013; Accepted 8 April 2014; Published 29 April 2014

Academic Editor: Sehie Park

Copyright © 2014 Binghua Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Itoh, “A random fixed point theorem for a multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 68, no. 1, pp. 85–90, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T.-C. Lin, “Random approximations and random fixed point theorems for non-self-maps,” Proceedings of the American Mathematical Society, vol. 103, no. 4, pp. 1129–1135, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Abbas, N. Hussain, and B. E. Rhoades, “Coincidence point theorems for multivalued f-weak contraction mappings and applications,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas, vol. 105, no. 2, pp. 261–272, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. P. Agarwal, D. O'Regan, and M. Sambandham, “Random and deterministic fixed point theory for generalized contractive maps,” Applicable Analysis, vol. 83, no. 7, pp. 711–725, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Beg, A. R. Khan, and N. Hussain, “Approximation of *-nonexpansive random multivalued operators on Banach spaces,” Journal of the Australian Mathematical Society, vol. 76, no. 1, pp. 51–66, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. B. Ćirić, J. S. Ume, and S. N. Ješić, “On random coincidence and fixed points for a pair of multivalued and single-valued mappings,” Journal of Inequalities and Applications, vol. 2006, Article ID 81045, 12 pages, 2006. View at Publisher · View at Google Scholar
  7. N.-J. Huang, “A principle of randomization for coincidence points with applications,” Applied Mathematics Letters, vol. 12, no. 2, pp. 107–113, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. R. Khan and N. Hussain, “Random coincidence point theorem in Fréchet spaces with applications,” Stochastic Analysis and Applications, vol. 22, no. 1, pp. 155–167, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Hussain and A. Alotaibi, “Coupled coincidences for multi-valued contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 82, 15 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Hussain, A. Latif, and M. H. Shah, “Coupled and tripled coincidence point results without compatibility,” Fixed Point Theory and Applications, vol. 2012, article 77, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. V. Lakshmikantham and L. \'Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysi: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Karapınar, N. Van Luong, and N. X. Thuan, “Coupled coincidence points for mixed monotone operators in partially ordered metric spaces,” Arabian Journal of Mathematics, vol. 1, no. 3, pp. 329–339, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. \'Cirić and V. Lakshmikantham, “Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1246–1259, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X.-H. Zhu and J.-Z. Xiao, “Random periodic point and fixed point results for random monotone mappings in ordered Polish spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 723216, 13 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Alotaibi and S. M. Alsulami, “Coupled coincidence points for monotone operators in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 44, 13 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. Shatanawi and Z. Mustafa, “On coupled random fixed point results in partially ordered metric spaces,” Matematichki Vesnik, vol. 64, no. 2, pp. 139–146, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. N. Hussain, A. Latif, and N. Shafqat, “Weak contractive inequalities and compatible mixed monotone random operators in ordered metric spaces,” Journal of Inequalities and Applications, vol. 2012, article 257, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. H. Wagner, “Survey of measurable selection theorems,” SIAM Journal on Control and Optimization, vol. 15, no. 5, pp. 859–903, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. T. Rockafellar, “Measurable dependence of convex sets and functions on parameters,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 4–25, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. J. Himmelberg, “Measurable relations,” Fundamenta Mathematicae, vol. 87, pp. 53–72, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. J. McShane and R. B. Warfield, Jr., “On Filippov's implicit functions lemma,” Proceedings of the American Mathematical Society, vol. 18, pp. 41–47, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet